Research Article
Tripled Fixed Point Approaches and Hyers-Ulam Stability With Applications
* Corresponding author
Abstract
In this paper, we present tripling fixed point results for extended contractive mappings in the context of a generalized metric space. Many publications in the literature are improved, unified, and generalized by our theoretical results. Furthermore, the Ulam-Hyers stability problem for the tripled fixed point problem in vector-valued metric spaces has been examined as a stability analysis for fixed point approaches. Finally, as a type of application to support our research, the theoretical conclusions are used to explore the existence and uniqueness of solutions to a periodic boundary value problem.
How to Cite
H. A. Hammad, H. Aydi, M. De la Sen, Tripled Fixed Point Approaches and Hyers-Ulam Stability With Applications, Int. J. Anal. Appl. 22 (2024), 27. https://doi.org/10.28924/2291-8639-22-2024-27
BibTeX
@article{Hammad2024,
author = {Hammad, Hasanen A. and Aydi, Hassen and De la Sen, Manuel},
title = {Tripled Fixed Point Approaches and Hyers-Ulam Stability With Applications},
journal = {Int. J. Anal. Appl.},
volume = {22},
year = {2024},
pages = {27},
doi = {10.28924/2291-8639-22-2024-27}
}References
- [1] A. Bica, S. Mure¸san, H. Oros, Existence Result and Numerical Method for a Delay Integro-Differential Equation Arising in Infectious Diseases, in: Proceedings of the 11-th Conference on Applied and Industrial Mathematics, Oradea Romania, 34-41, (2003).
- [2] A. Canada, A. Zertiti, Systems of Nonlinear Delay Integral Equations Modeling Population Growth in a Periodic Environment, Commentat. Math. Univ. Carol. 35 (1994), 633–644.
- [3] D. Guo, V. Lakshmikantham, Positive Solutions of Nonlinear Integral Equations Arising in Infectious Diseases, J. Math. Anal. Appl. 134 (1988) 1–8. https://doi.org/10.1016/0022-247x(88)90002-9.
- [4] A.I. Perov, On the Cauchy Problem for a System of Ordinary Differential Equations, Priblizhen. Met. Reshen. Differ. Uravn. 2 (1964), 115–134.
- [5] A. Petru¸sel, Multivalued Weakly Picard Operators and Applications, Sci. Math. Jpn. 59 (2004), 169–202.
- [6] S. Banach, Sur les Opérations dans les Ensembles Abstraits et Leur Application aux Équations Intégrales, Fund. Math. 3 (1922), 133–181.
- [7] V. Berinde, M. Borcut, Tripled Fixed Point Theorems for Contractive Type Mappings in Partially Ordered Metric Spaces, Nonlinear Anal.: Theory Methods Appl. 74 (2011), 4889–4897. https://doi.org/10.1016/j.na.2011.03.032.
- [8] M. Borcut, Tripled Coincidence Theorems for Contractive Type Mappings in Partially Ordered Metric Spaces, Appl. Math. Comput. 218 (2012), 7339–7346. https://doi.org/10.1016/j.amc.2012.01.030.
- [9] A. Amini-Harandi, Coupled and Tripled Fixed Point Theory in Partially Ordered Metric Spaces With Application to Initial Value Problem, Math. Comput. Model. 57 (2013), 2343–2348. https://doi.org/10.1016/j.mcm.2011.12.006.
- [10] Z. Kadelburg, S. Radenovi´c, Fixed point and tripled fixed point theorems under Pata-type conditions in ordered metric spaces, Int. J. Anal. Appl. 6 (2014), 113–122.
- [11] R. Vats, K. Tas, V. Sihag, A. Kumar, Triple Fixed Point Theorems via α−Series in Partially Ordered Metric Spaces, J. Ineq. Appl. 2014 (2014), 176. https://doi.org/10.1186/1029-242x-2014-176.
- [12] H.A. Hammad, H. Aydi, M. De la Sen, New Contributions for Tripled Fixed Point Methodologies via a Generalized Variational Principle With Applications, Alexandria Eng. J. 61 (2022), 2687–2696. https://doi.org/10.1016/j.aej.2021.07.042.
- [13] H.A. Hammad, M.D. La Sen, A Technique of Tripled Coincidence Points for Solving a System of Nonlinear Integral Equations in POCML Spaces, J. Inequal. Appl. 2020 (2020), 211. https://doi.org/10.1186/s13660-020-02477-8.
- [14] H.A. Hammad, M. Zayed, Solving Systems of Coupled Nonlinear Atangana–baleanu-Type Fractional Differential Equations, Bound. Value Probl. 2022 (2022), 101. https://doi.org/10.1186/s13661-022-01684-0.
- [15] Humaira, H.A. Hammad, M. Sarwar, M. De la Sen, Existence Theorem for a Unique Solution to a Coupled System of Impulsive Fractional Differential Equations in Complex-Valued Fuzzy Metric Spaces, Adv. Differ. Equ. 2021 (2021), 242. https://doi.org/10.1186/s13662-021-03401-0.
- [16] H.A. Hammad, M. De la Sen, Analytical Solution of Urysohn Integral Equations by Fixed Point Technique in Complex Valued Metric Spaces, Mathematics. 7 (2019), 852. https://doi.org/10.3390/math7090852.
- [17] H.A. Hammad, M. De la Sen, Stability and Controllability Study for Mixed Integral Fractional Delay Dynamic Systems Endowed With Impulsive Effects on Time Scales, Fractal Fract. 7 (2023), 92. https://doi.org/10.3390/fractalfract7010092.
- [18] H.A. Hammad, H. Aydi, H. I¸sık, M. De la Sen, Existence and Stability Results for a Coupled System of Impulsive Fractional Differential Equations With Hadamard Fractional Derivatives, AIMS Math. 8 (2023), 6913–6941. https://doi.org/10.3934/math.2023350.
- [19] H.A. Hammad, M. De la Sen and H. Aydi, Generalized Dynamic Process for an Extended Multi-Valued F−Contraction in Metric-Like Spaces With Applications, Alexandria Eng. J. 59 (2020), 3817–3825. https://doi.org/10.1016/j.aej.2020.06.037.
- [20] H.A. Hammad, H. Aydi, M. Zayed, Involvement of the Topological Degree Theory for Solving a Tripled System of Multi-Point Boundary Value Problems, AIMS Math. 8 (2022), 2257–2271. https://doi.org/10.3934/math.2023117.
- [21] H.A. Hammad, M.F. Bota, L. Guran, Wardowski’s Contraction and Fixed Point Technique for Solving Systems of Functional and Integral Equations, J. Funct. Spaces. 2021 (2021), 7017046. https://doi.org/10.1155/2021/7017046.
- [22] S.M. Ulam, A Collection of Mathematical Problems, Inter-Science, New York, (1968).
- [23] D.H. Hyers, On the Stability of the Linear Functional Equation, Proc. Natl. Acad. Sci. U.S.A. 27 (1941), 222–224. https://doi.org/10.1073/pnas.27.4.222.
- [24] R. Rizwan, Existence Theory and Stability Analysis of Fractional Langevin Equation, Int. J. Nonlinear Sci. Numer. Simul. 20 (2019), 833–848. https://doi.org/10.1515/ijnsns-2019-0053.
- [25] J. Wang, K. Shah, A. Ali, Existence and Hyers–Ulam Stability of Fractional Nonlinear Impulsive Switched Coupled Evolution Equations, Math. Methods Appl. Sci. 41 (2018), 2392–2402. https://doi.org/10.1002/mma.4748.
- [26] M.A. Almalahi, M.S. Abdo, S.K. Panchal, Existence and Ulam-Hyers Stability Results of a Coupled System of ψ−Hilfer Sequential Fractional Differential Equations, Results Appl. Math. 10 (2021), 100142. https://doi.org/10.1016/j.rinam.2021.100142.
- [27] B. Ahmad, S.K. Ntouyas, A. Alsaedi, Sequential Fractional Differential Equations and Inclusions With SemiPeriodic and Nonlocal Integro-Multipoint Boundary Conditions, J. King Saud Univ. - Sci. 31 (2019), 184–193. https://doi.org/10.1016/j.jksus.2017.09.020.
- [28] R.S. Varga, Matrix Iterative Analysis, Springer, Berlin, Heidelberg, 2000. https://doi.org/10.1007/978-3-642-05156-2.
- [29] H. Hosseinzadeh, Some fixed point theorems in generalized metric spaces endowed with vector-valued metrics and application in nonlinear matrix equations, Sahand Commun. Math. Anal. 17 (2020), 37–53. https://doi.org/10.22130/scma.2018.86797.440.
- [30] H. Hosseinzadeh, A. Jabbari, A. Razani, Fixed point theorems and common fixed point theorems on spaces equipped with vector-valued metrics, Ukr. Math. J. 65 (2013), 814–822.
- [31] G. Allaire, S.M. Kaber, K. Trabelsi, Numerical Linear Algebra, Texts in Applied Mathematics, 55, Springer, New York, 2008.
- [32] R. Precup, The Role of Matrices That Are Convergent to Zero in the Study of Semilinear Operator Systems, Math. Comput. Model. 49 (2009), 703–708. https://doi.org/10.1016/j.mcm.2008.04.006.
- [33] T.G. Bhaskar, V. Lakshmikantham, Fixed Point Theorems in Partially Ordered Metric Spaces and Applications, Nonlinear Anal.: Theory Methods Appl. 65 (2006), 1379–1393. https://doi.org/10.1016/j.na.2005.10.017.
- [34] D. Guo, V. Lakshmikantham, Coupled Fixed Points of Nonlinear Operators With Applications, Nonlinear Anal.: Theory Methods Appl. 11 (1987), 623–632. https://doi.org/10.1016/0362-546x(87)90077-0.
- [35] D. Guo, Y.J. Cho, J. Zhu, Partial Ordering Methods in Nonlinear Problems, Nova Sci. Publishers Inc., Hauppauge, NY, (2004).
- [36] S. Hong, Fixed Points for Mixed Monotone Multivalued Operators in Banach Spaces With Applications, J. Math. Anal. Appl. 337 (2008), 333–342. https://doi.org/10.1016/j.jmaa.2007.03.091.
- [37] M.D. Rus, The Method of Monotone Iterations for Mixed Monotone Operators, Ph.D. Thesis, Universitatea BabesBolyai, Cluj-Napoca, (2010).